The Community for Technology Leaders
Green Image
Issue No. 11 - November (1975 vol. 24)
ISSN: 0018-9340
pp: 1139-1141
M. Schkolnick , Department of Computer Science, Carnegie-Mellon University
We consider the problem of finding the minimum number K(n,c) of total switching functions of n variables necessary to cover the set of all switching functions which are specified in at most c positions. We find an exact solution for K(n,2) and an upper bound for K(n,c) which is better than a previously known upper bound by an exponential factor.
Minimal covers, partially specified switching functions, switching functions.

M. Schkolnick, "On a Covering Problem for Partially Specified Switching Functions," in IEEE Transactions on Computers, vol. 24, no. , pp. 1139-1141, 1975.
91 ms
(Ver 3.3 (11022016))